# SDR SIMA20190105006

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 197 hours, 129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED IN FLIGHT FWD FA FLASHLIGHT BATTERY IS DEAD AND NOT CHARGING. C/A-FOUND FWD FA FLASHLIGHT INSTALLED UPSIDE DOWN. REMOVED AND RE-INSTALLED IN THE CORRECT POSITION IAW AMM 33-51-01. OPC GOOD.
